Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Remark on Kronecker's Theorem on Forms

Harley Flanders
Proceedings of the American Mathematical Society
Vol. 3, No. 2 (Apr., 1952), p. 197
DOI: 10.2307/2032257
Stable URL: http://www.jstor.org/stable/2032257
Page Count: 1

You can always find the topics here!

Topics: Mathematical integrals, Mathematical theorems
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
197
    197